Algebraic decay of celocity flucuations in a confined fluid

MHJ Hagen, I Pagonabarraga, CP Lowe, D Frenkel

    Research output: Contribution to journalArticleScientificpeer-review

    74 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)3785-3788
    Number of pages4
    JournalPhysical Review Letters
    Volume78
    Publication statusPublished - 1997

    Cite this

    Hagen, MHJ., Pagonabarraga, I., Lowe, CP., & Frenkel, D. (1997). Algebraic decay of celocity flucuations in a confined fluid. Physical Review Letters, 78, 3785-3788.